# SDR SWI2025F00120

- Difficulty date: November 20, 2024
- Submitted: January 30, 2025
- Operation: Air carrier
- Aircraft: N778SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10242
- Aircraft time: 48,216 hours, 32,000 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK ON COCKPIT FLOORBEAM AT LBL12.00 FS 280.00. TRANS #29187421     (C-CHECK RO 1/29/2025)    REMOVED AND INSTALLED NEW SECTION FLOOR BEAM AT LBL 12.00, ITEM -35 INBOARD UPPER ANGLE, ITEM -37 INBOARD LOWER ANGLE, -ITEM 39 OUTBOARD WEB ANGLE AND ITEM -41 LOWER ANGLE REF CRJ700 SRM 53-11-43-201-003-A01 REPAIR TYPE IV. COMPLIED WITH TASK CARD 51-900-1002-SKY
